Advertisement

| |

Diets in Review Question

Other meds and HCG???

4GB BBS asked this question May 21st, 2011 12:45 am

What if you are taking anti depressants? Can you still take them with HCG? Oh! I should add that I'm on them due to the fact that I had my fourth baby a year ago, I have no energy, and I'm overweight! So, Yeah I'm depressed! I have an appointment on Monday at a medical weight loss clinic.

This question is about HCG Diet: Look Elsewhere for Weight Loss

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


terrybmc

I am not a doctor, and you should probably check with yours, but I am on an antidepressant and have been doing the diet for 3 weeks with great results. I do get a little light headed sometimes, but that may be because I work out every day, too (I have cut back to a pretty mellow routine.)


posted on Jun 24th, 2011 5:00 pm